| Model Number |
M8743 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent cabg procedure on (b)(6) 2020 and suture was used.During the procedure, the strand broke in half on suture.The procedure was completed with similar device.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
Date sent to the fda: 03/05/2020.Additional information: a manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified.